메뉴 건너뛰기




Volumn 47, Issue 11, 2002, Pages 1931-1937

An improved stabilization method for linear time-delay systems

Author keywords

Delay dependent stability; Linear matrix inequality (LMI); Stabilization; Time delay systems; Time varying delay

Indexed keywords

ASYMPTOTIC STABILITY; MATRIX ALGEBRA; STABILIZATION; THEOREM PROVING; VECTORS;

EID: 0036859974     PISSN: 00189286     EISSN: None     Source Type: Journal    
DOI: 10.1109/TAC.2002.804462     Document Type: Article
Times cited : (851)

References (19)
  • 2
    • 0031222129 scopus 로고    scopus 로고
    • Criteria for robust stability and stabilization of uncertain linear systems with state delay
    • X. Li and C. de Souza, "Criteria for robust stability and stabilization of uncertain linear systems with state delay," Automatica, vol. 33, pp. 1657-1662, 1997.
    • (1997) Automatica , vol.33 , pp. 1657-1662
    • Li, X.1    De Souza, C.2
  • 3
    • 0032630709 scopus 로고    scopus 로고
    • Stability of some linear systems with delays
    • May
    • V. Kolmanovskii and J.-P. Richard, "Stability of some linear systems with delays," IEEE Trans. Automat. Contr., vol. 44, pp. 984-989, May 1999.
    • (1999) IEEE Trans. Automat. Contr. , vol.44 , pp. 984-989
    • Kolmanovskii, V.1    Richard, J.-P.2
  • 4
    • 0000023997 scopus 로고    scopus 로고
    • On the Liapunov-Krasovskii functionals for stability analysis of linear delay systems
    • V. Kolmanovskii, S.I. Niculescu, and J.P. Richard, "On the Liapunov-Krasovskii functionals for stability analysis of linear delay systems," Int. J. Control, vol. 72, pp. 374-384, 1999.
    • (1999) Int. J. Control , vol.72 , pp. 374-384
    • Kolmanovskii, V.1    Niculescu, S.I.2    Richard, J.P.3
  • 8
    • 0033708053 scopus 로고    scopus 로고
    • Additional dynamics in transformed time-delay systems
    • K. Gu and S.-I. Niculescu, "Additional dynamics in transformed time-delay systems," IEEE Trans. Automat. Contr., vol. 45, pp. 572-575, 2000.
    • (2000) IEEE Trans. Automat. Contr. , vol.45 , pp. 572-575
    • Gu, K.1    Niculescu, S.-I.2
  • 9
    • 0034915494 scopus 로고    scopus 로고
    • New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems
    • E. Fridman, "New Lyapunov-Krasovskii functionals for stability of linear retarded and neutral type systems," Syst. Control Lett., vol. 43, pp. 309-319, 2001.
    • (2001) Syst. Control Lett. , vol.43 , pp. 309-319
    • Fridman, E.1
  • 11
    • 4243740327 scopus 로고    scopus 로고
    • ∞ control 1: Constant and time-varying delays
    • to be published
    • ∞ control 1: Constant and time-varying delays," Int. J. Control, to be published.
    • Int. J. Control
  • 12
    • 0032665002 scopus 로고    scopus 로고
    • A delay-dependent stability criterion for systems with uncertain time-invariant delays
    • Apr.
    • P. Park, "A delay-dependent stability criterion for systems with uncertain time-invariant delays," IEEE Trans. Automat. Contr., vol. 44, pp. 876-877, Apr. 1999.
    • (1999) IEEE Trans. Automat. Contr. , vol.44 , pp. 876-877
    • Park, P.1
  • 13
    • 0035922479 scopus 로고    scopus 로고
    • Delay-dependent robust stabilization of uncertain state-delayed systems
    • Y.S. Moon, P. Park, W.H. Kwon, and Y.S. Lee, "Delay-dependent robust stabilization of uncertain state-delayed systems," Int. J. Control, vol. 74, pp. 1447-1455, 2001.
    • (2001) Int. J. Control , vol.74 , pp. 1447-1455
    • Moon, Y.S.1    Park, P.2    Kwon, W.H.3    Lee, Y.S.4
  • 14
    • 0035705999 scopus 로고    scopus 로고
    • New bounded real lemma representations for time-delay systems and their applications
    • Dec.
    • E. Fridman and U. Shaked, "New bounded real lemma representations for time-delay systems and their applications," IEEE Trans. Automat. Contr., vol. 46, pp. 1973-1979, Dec. 2001.
    • (2001) IEEE Trans. Automat. Contr. , vol.46 , pp. 1973-1979
    • Fridman, E.1    Shaked, U.2
  • 15
    • 0036756393 scopus 로고    scopus 로고
    • Stability of linear descriptor systems with delay: A Lyapunov-based approach
    • E. Fridman, "Stability of linear descriptor systems with delay: A Lyapunov-based approach," J. Math. Anal. Appl., vol. 273, no. 1, pp. 24-44, 2002.
    • (2002) J. Math. Anal. Appl. , vol.273 , Issue.1 , pp. 24-44
    • Fridman, E.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.